MathSciNet Relay Station
MathSciNet bibliographic data
MR1451599 12F10 (12J20)
Engler, Antonio José; Koenigsmann, Jochen Abelian subgroups of pro-$p$ Galois groups. Trans. Amer. Math. Soc. 350 (1998), no. 6, 2473–2485.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement